# SDR AALA201804199034

- Difficulty date: April 18, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 35,336 hours, 5,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 AND R2 PARTITION EMERGENCY LIGHT INOPERATIVE. REPLACED THE EMERGENCY LIGHT ASSY IAW AMM 33-51-12.
